# SDR FDEA201005161546

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53774744201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEAT TRACK 4R HAS CORROSION ON INBD FLANGE AT FRAME 26, 12". (APPROX 2 SQ IN TOTAL).  R & R SEAT TRACK AT FRAME 26, 12" 4R IAW SRM 53-10-16 PG   244.
